# SDR AT0000389

- Difficulty date: August 20, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N830AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT IN LEFT LONGERON 17 - 18 AT BS 226.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW DC9 SRM 53-04 FIGURE 38.
